New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sherr33
New Member


Date Joined Jul 2007
Total Posts : 7
   Posted 11/20/2007 3:36 PM (GMT -7)   
I have a question has anyone ever taken seroquel and after they take it all the muscles in the body ache and you cant take it because of the pain. Thanks

bunnypucker
Regular Member


Date Joined Dec 2003
Total Posts : 494
   Posted 11/20/2007 5:49 PM (GMT -7)   

i was on seroquel for awhile but i had no muscle problems or pain.

 

bunny


Crohn's Disease Diagnosed 12/24/03 (Thats Right, Merry Christmas to me!)
Bipolar
Probable MS
 
Im 26 years old, and am currently only taking remicade, protonix and evil prednisone for my CD. am on quite the cocktail for my BP however: Geodon, Lamictal, Celexa, Buspar and Klonopin.
Im also on lipitor for high cholesterol caused by a prior BP med. im on fentanyl patches for pain also, and i take some meds prn for my allergies, asthma, and migrianes.
 
"We are all worms but I do believe i am a Gloworm"
^always makes me smile^
 
 
 


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 11/21/2007 2:40 PM (GMT -7)   
Hi Sherry:

Good to see you again. I have never had that problem with Seroquel, but I only take it occasionally for sleep. Have you just started taking it? Is there anything else that it could be? Are you having bad dreams while you sleep?

serafena
Serafena
Co-Moderator, Bipolar Forum

It is a melancholy of mine own, compounded of many simples, extracted from many objects, and indeed the sundry contemplation of my travels, in which my often rumination wraps me in a most humorous sadness. -- William Shakespeare


shalalabetty
New Member


Date Joined Nov 2007
Total Posts : 2
   Posted 11/21/2007 6:11 PM (GMT -7)   
i have been taking seroquel for six years now and i do not have any problem with it. i have dry mouth sometime but i use to it. my doctor tried me abilify, risperdal, zyprexa, lexapro none works for me till he prescribe me astra-zeneca seroquel 200mg tablets its really a life saver and now i enjoy life every moment. voices, hallucination, sleepless and the though of jumping over the cliff to kill myself is neutralize. now i only take seroquel when i need most and i am trying to stay away with seroquel and live a normal life without seroquel. the problem is i keep paying $8.15 per tablet at walmart pharmacy at prescribe to me by my doctor. the reason why i keep refilling it because i do not like to tell my doctor that i have hundreds of seroquel left in my medicine cabinet and if he know i have plenty left he may stop prescribe it to me. the though of having no seroquel in my bag is killing me that is why i dont tell him.
 
I edited your post due to Forum Rule #4
 
4. No advertising or links to advertising or "Spam" is permited (including signatures)
  • Advertising or Spam is defined as posting a link for the purpose of selling, soliciting or promoting by someone that has ownership or other "vested interest" to the web site involved, including efforts to promote other online forums or web sites by web site owners. 
  • If you are a web site owner and have a link that fits into this category that you want to share, please submit it to our resource directory and we will review your submission. 
  • Posts and links about fundraising (including nonprofit fundraisers) are NOT permitted. 
  • Only links to personal home pages are allowed in signatures and member profiles. Links must be appropriate and abide by rules #1-4 or they will be removed. 
  • Links to helpful web sites (commercial or otherwise) are allowed when they are posted by someone without any "vested interest" AND whose purpose is NOT to solicit, advertise, promote, fundraise, etc.

Post Edited By Moderator (olivia of course) : 11/21/2007 6:50:47 PM (GMT-7)


sherr33
New Member


Date Joined Jul 2007
Total Posts : 7
   Posted 11/26/2007 8:32 PM (GMT -7)   
Why are you editing my post. The website that is under my name is my personal website.
Sherr33

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 11/26/2007 8:40 PM (GMT -7)   
Sherr33 -- It was Betty's post which was edited here.
Serafena
Co-Moderator, Bipolar Forum

It is a melancholy of mine own, compounded of many simples, extracted from many objects, and indeed the sundry contemplation of my travels, in which my often rumination wraps me in a most humorous sadness. -- William Shakespeare


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 11/26/2007 8:55 PM (GMT -7)   

Sherr33,

I edited your post because of Forum Rule #4, which states you are allowed to post sites with other online forums.  Or include personal site without first getting permission from site Administrator.

4. No advertising or links to advertising or "Spam" is permited (including signatures)

  • Advertising or Spam is defined as posting a link for the purpose of selling, soliciting or promoting by someone that has ownership or other "vested interest" to the web site involved, including efforts to promote other online forums or web sites by web site owners. 


Olivia
Co-Moderator, Bipolar
 
Support HealingWell:  http://www.healingwell.com/donate
"Good judgement comes from experience and alot of that comes from bad judgement."


shalalabetty
New Member


Date Joined Nov 2007
Total Posts : 2
   Posted 11/26/2007 10:57 PM (GMT -7)   
hi sherr33. on my first month of taking seroquel i experience those muscle pain but it goes away after you adjusted with the interaction of seroquel in your body. it may take weeks and up to 2 months to adjust. muscle pain normaly cause by abrupt withdrawal or not timely taking seroquel as prescribe. because the effect of seroquel do not fully developed on your system it cause the side effect to perform well in your body including muscle pain. my doctor inform me that seroquel promote diabetes and you can get diabetes as a result of long term use of seroquel or just simply a side effects. please talk to your doctor about seroquel and diabetes. seroquel is not use for pain it just simply treat schizophrenia, sleepless, restless,  bipolar disorder, deppression, acute manic disorder, hallucination, imagination and unexplain headache or just simply a pill that can take care of your false belief. the used of seroquel often associated with many side effect. dry mouth, muscle ache, urinate often, blured visions, feeling high like drunk, high cholesterol, raising you blood temperature, feeling lazy, gain weight, fart often (yacky smell) urine turn yellow color and crave often. a qualified license doctor will tell you more about the seroquel many secret. medication like seroquel is like a modern medicine they have the goods and evil that come with it. my personal advise is that do not depends to seroquell for all your life problem, you must learned to live with it or get out with it. do not fight any of your ache's learned to relax and let the medication do the works. if you cannot cope with medication side effects and cannot learned to live with it there is no medical doctor can ever help you and that is the hard fact. i hate seroquel as much as i hate any meds but for me seroquel is life saver and without it i am long gone in these earth.

Jaim76
New Member


Date Joined Nov 2007
Total Posts : 15
   Posted 11/27/2007 8:56 AM (GMT -7)   
seroquel made me so sleepy and out of it i had to stop taking it .
J

sherr33
New Member


Date Joined Jul 2007
Total Posts : 7
   Posted 11/27/2007 3:34 PM (GMT -7)   
Shalabetty,
Thank you for this. I didnt know it can take that long.
Sherr33
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 1:01 AM (GMT -7)
There are a total of 2,735,200 posts in 301,283 threads.
View Active Threads


Who's Online
This forum has 151386 registered members. Please welcome our newest member, Kier.
195 Guest(s), 4 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, ufindjess, Girlie, gilly2


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer